zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Characterizations of nonlinear Lie derivations of $B(X)$. (English) Zbl 1271.47029
Summary: Let $X$ be an infinite dimensional Banach space and $\Phi : B(X) \to B(X)$ be a nonlinear Lie derivation. Then $\Phi$ is the form $\delta + \tau$, where $\delta$ is an additive derivation of $B(X)$ and $\tau$ is a map from $B(X)$ into its center $Z_{B(X)}$, which maps commutators into the zero.

MSC:
47B47Commutators, derivations, elementary operators, etc.
WorldCat.org
Full Text: DOI
References:
[1] J. Alaminos, M. Mathieu, and A. R. Villena, “Symmetric amenability and Lie derivations,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 137, no. 2, pp. 433-439, 2004. · Zbl 1063.46033 · doi:10.1017/S0305004104007637
[2] B. E. Johnson, “Symmetric amenability and the nonexistence of Lie and Jordan derivations,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 120, no. 3, pp. 455-473, 1996. · Zbl 0888.46024 · doi:10.1017/S0305004100075010
[3] F. Y. Lu, “Lie derivations of I-subspace lattice algebras,” Proceedings of the American Mathematical Society, vol. 135, no. 8, pp. 2581-2590, 2007. · Zbl 1116.47060 · doi:10.1090/S0002-9939-07-08767-9
[4] F. Y. Lu, “Lie derivations of certain CSL algebras,” Israel Journal of Mathematics, vol. 155, pp. 149-156, 2006. · Zbl 1130.47055 · doi:10.1007/BF02773953
[5] M. Mathieu and A. R. Villena, “The structure of Lie derivations on C*-algebras,” Journal of Functional Analysis, vol. 202, no. 2, pp. 504-525, 2003. · Zbl 1032.46086 · doi:10.1016/S0022-1236(03)00077-6
[6] P. \vSemrl, “Additive derivations of some operator algebras,” Illinois Journal of Mathematics, vol. 35, no. 2, pp. 234-240, 1991. · Zbl 0705.46035
[7] M. I. Berenguer and A. R. Villena, “Continuity of Lie derivations on Banach algebras,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 41, no. 3, pp. 625-630, 1998. · Zbl 0957.46035 · doi:10.1017/S0013091500019933
[8] D. Benkovi\vc, “Lie derivations on triangular matrices,” Linear and Multilinear Algebra, vol. 55, no. 6, pp. 619-626, 2007. · Zbl 1129.16024 · doi:10.1080/03081080701379107
[9] W.-S. Cheung, “Lie derivations of triangular algebras,” Linear and Multilinear Algebra, vol. 51, no. 3, pp. 299-310, 2003. · Zbl 1060.16033 · doi:10.1080/0308108031000096993
[10] A. R. Villena, “Lie derivations on Banach algebras,” Journal of Algebra, vol. 226, no. 1, pp. 390-409, 2000. · Zbl 0957.46032 · doi:10.1006/jabr.1999.8193
[11] F. Y. Lu and W. Jing, “Characterizations of Lie derivations of B(X),” Linear Algebra and its Applications, vol. 432, no. 1, pp. 89-99, 2010. · Zbl 1188.47029 · doi:10.1016/j.laa.2009.07.026
[12] W. Y. Yu and J.H. Zhang, “Nonlinear Lie derivations of triangular algebras,” Linear Algebra and its Applications, vol. 432, no. 11, pp. 2953-2960, 2010. · Zbl 1193.16030 · doi:10.1016/j.laa.2009.12.042
[13] P. S. Ji and W. Q. Qi, “Characterizations of Lie derivations of triangular algebras,” Linear Algebra and its Applications, vol. 435, no. 5, pp. 1137-1146, 2011. · Zbl 1226.16026 · doi:10.1016/j.laa.2011.02.048
[14] Z. F. Bai and S. P. Du, “The structure of nonlinear Lie derivation on von Neumann algebras,” Linear Algebra and its Applications, vol. 436, no. 7, pp. 2701-2708, 2012. · Zbl 1272.47046 · doi:10.1016/j.laa.2011.11.009
[15] D. G. Han, “Continuity and linearity of additive derivations of nest algebras on Banach spaces,” Chinese Annals of Mathematics B, vol. 17, no. 2, pp. 227-236, 1996. · Zbl 0856.47028